Toggle Main Menu Toggle Search

Open Access padlockePrints

Calculations involving the multivariate normal and multivariate t distributions with and without truncation

Lookup NU author(s): Dr Michael Grayling

Downloads


Licence

This is the authors' accepted manuscript of an article that has been published in its final definitive form by Stata Press, 2018.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Grayling MJ, Mander AP

Publication type: Article

Publication status: Published

Journal: The Stata Journal

Year: 2018

Volume: 18

Issue: 4

Pages: 826–843

Print publication date: 01/12/2018

Online publication date: 01/12/2018

Acceptance date: 17/07/2018

Date deposited: 08/03/2019

ISSN (print): 1536-867X

ISSN (electronic): 1536-8734

Publisher: Stata Press

URL: https://doi.org/10.1177/1536867X1801800405

DOI: 10.1177/1536867X1801800405

Notes: http://www.stata-journal.com


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share